# SDR AU980351

- Difficulty date: March 24, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 210K
- Engine: Cont IO520L
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Bearing
- Part number: 1241110200
- Condition: Failed
- Location: Lt Mlg Trunnion
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LT MAIN LANDING GEAR AFT TRUNNION SPHERICAL BEARING OUTER RACE SHATTERED.  INCORRECT BEARING FITTED.  A BUSH SHOULD BE FITTED IN THIS AREA AND NOT A SPHERICAL BEARING.  PERSONNEL/MAINTENANCE ERROR.  UNAPPROVED PART.
